# SDR CA011011005

- Difficulty date: September 28, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Condition: Failed
- Location: Spoilers
- Part time: 11,045 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

(CAN) PILOT REPORT: GROUND SPOILER DEPLOYED DURING TAKEOFF ROLL.  MAINTENANCE FOUND SECU (SPOILER ELECTRONIC CONTROL UNIT), S/N 396, INTERNAL FAULT. REMOVED AND REPLACED.AIRCRAFT BACK IN SERVICE.
